# SDR UIEA2013041200192

- Difficulty date: April 12, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 60,024 hours, 9,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L5 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON L5 MAIN ENTRY DOOR FWD FRAME.   REPAIRED IAW EI NR T2013A53B-671, REV O.  CONDITION CHECKED NORMAL.
